On the isomorphic theory of Banach spaces and its application
Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 554-558
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_3_a8,
author = {V. O. Yandarov},
title = {On the isomorphic theory of {Banach} spaces and its application},
journal = {Doklady Akademii Nauk},
pages = {554--558},
year = {1988},
volume = {300},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a8/}
}
V. O. Yandarov. On the isomorphic theory of Banach spaces and its application. Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 554-558. http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a8/